# SDR SWIA202157297

- Difficulty date: January 26, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Part number: MS178256
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON NUT, RH WING SPOILER #3, UPPER PART OF HINGE   (C-CHECK RO 4/2/2021)    REMOVED CORRODED HARDWARE ON RH WING SPOILER #3 AND REPLACED WITH SERVICABLE HARDWARE IAW CRJ 200 AMM 27-64-05-000/400-801. REFERENCE CONTIUATION CARD FOR WORK PERFORMED.
